# SDR SIMA20140419002

- Difficulty date: April 19, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 27,500 hours, 23,711 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166101
- Part serial: 9909309
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BLEED 2 OVERTEMP CAME ON FOR 2 OR 3 SECONDS THEN WENT OFF.  BLEED 2 TEMP WAS IN RED BELOW 10,000 FT MAX CLIMB THRUST.  R & R  RT FAN AIR VLV IAW AMM 36-11-03.  OPERATIONS CHECK FAIL SEE ITEM NR 2 ON THIS LG PAG FOR CORRECTIVE ACTION.
